MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES SAGITTAL SAW ATTACH; SURGICAL POWER TOOL

ZIMMER SURGICAL SA X-SERIES SAGITTAL SAW ATTACH; SURGICAL POWER TOOL
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sagittal saw attachment stoped suddenly during the surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.
 
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ italy.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated.Upon reassessment of the reported event, it was determined a medwatch report should not have been filed because this medwatch report is a duplicate of medwatch report 0008031000-2024-00142.This event information will be reported further under cmp (b)(4) (medwatch 0008031000-2024-00142).
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
X-SERIES SAGITTAL SAW ATTACH
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key19592453
Report Number0008031000-2024-00111
Device Sequence Number8525666
Product Code GEY
UDI-Device Identifier00889024521322
UDI-Public(01)00889024521322(11)221216(10)5017913
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8522-450-60
Device Lot Number5017913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown